Max vet visit
- Hi again...
This is my second post today...sorry for asking so many questions in one morning!
My vet came over to see Max here at home. This is the first time anyone has listened to his heart, since when I actually took him to the vet, he couldn't breathe, and no one could even hear his poor heart. (he just ended up on oxygen, which is why he can't make anymore vet visits) Anyhow, she didn't hear a murmer, and thought he was doing okay overall. However, he sounds as if his nose has wet mucus in it. He makes these odd "upper respiratory" sounds, and yet no infection seems apparent....no discharge from the eyes or nose. He will sometimes inhale deeply and swallow, as if he is swallowng some mucus from his nose. Sometimes he has an actual cough which sounds like a "bronchitis" type cough, and that alleviates his breathing some. The oddest thing is that congestion that seems nasal. She listened to him, and thought some of the noises were emanating from his trachea! She called the whole thing "an unusual presentation." We decided to up his lasix dose minimally..one and a half 12.5 mg pills in the morning, and one at night. (he was taking one in the morning, and one at night). I am to try that for a week and let her know if that congestion that at least APPEARS to come from his upper respiratory tract gets a bit better. In the meantime, I want to get him on supplements. I mentioned the "heart discovery" supplement to her which has all sorts of stuff in it, including carnatine and CoQ10 and she said that would be okay.
However, is it better to go with the supplements slowly...as in one at a time to get him acclamated, or just dose him with all that stuff at one time? The "Heart Discovery" has 250 mg of carnatine, and 20 mg of CoQ10. (I understand that those are the most important ones?) Max weighs 15 pounds. I just don't want to give his body too much too handle all at once...but I don't know if it would be okay to throw all that into his system at the same time. Thanks..again....for your help.
[Non-text portions of this message have been removed]